MathSciNet Relay Station
MathSciNet bibliographic data
MR2601630 (2011c:14016) 14C25 (14D06 14D07)
Green, Mark; Griffiths, Phillip; Kerr, Matt Néron models and limits of Abel-Jacobi mappings. Compos. Math. 146 (2010), no. 2, 288–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement